dc.creator | Morales, Eduardo Alex Hernandez | |
dc.creator | O'Regan, Donal | |
dc.date.accessioned | 2013-11-07T11:44:37Z | |
dc.date.accessioned | 2018-07-04T16:14:40Z | |
dc.date.available | 2013-11-07T11:44:37Z | |
dc.date.available | 2018-07-04T16:14:40Z | |
dc.date.created | 2013-11-07T11:44:37Z | |
dc.date.issued | 2012 | |
dc.identifier | CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, OTTAWA, v. 55, n. 4, p. 736-751, DEC, 2012 | |
dc.identifier | 0008-4395 | |
dc.identifier | http://www.producao.usp.br/handle/BDPI/43086 | |
dc.identifier | 10.4153/CMB-2011-111-1 | |
dc.identifier | http://dx.doi.org/10.4153/CMB-2011-111-1 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/1633340 | |
dc.description.abstract | In this paper we discuss the existence of mild and classical solutions for a class of abstract non-autonomous neutral functional differential equations. An application to partial neutral differential equations is considered. | |
dc.language | eng | |
dc.publisher | CANADIAN MATHEMATICAL SOC | |
dc.publisher | OTTAWA | |
dc.relation | CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES | |
dc.rights | Copyright CANADIAN MATHEMATICAL SOC | |
dc.rights | restrictedAccess | |
dc.subject | NEUTRAL EQUATIONS | |
dc.subject | MILD SOLUTIONS | |
dc.subject | CLASSICAL SOLUTIONS | |
dc.title | Existence of Solutions for Abstract Non-Autonomous Neutral Differential Equations | |
dc.type | Artículos de revistas | |